Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Delayed periods after stopping oral contraceptives - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2527 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   Hi i stopped my birth control on september 23 when the pack was done and havent had a period since then. i did have unprotected sex on october 3rd could i be pregnant is this why i havent had my period?
Doctor :  
ok
Doctor :  
when is your next period due?
Doctor :  
and when was your last menstrual period?
User :   before i started my birth control it usually started around this time. and my last period was the week before september 23
Doctor :  
usually after stopping birth control pills, it takes anywhere between 1-3 months for a womens fertility to return
Doctor :  
ok
Doctor :  
to be sure, you can do a home pregnancy test with the urine pregnancy test kit
Doctor :  
and see if it is positive

Doctor :  
wait for periods if it is negative
Doctor :  
and if still periods dont start
Doctor :  
then check it agin after 10 days
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor